On Fuzzy Differential Inequalities with Upper and Lower Solutions
Abstract
Keywords
Fuzzy number, upper and lower solutions, Hukuhara derivative
References
- L. A. Zadeh, Fuzzy sets, World Scientific, 1996.
- C.-W. Chen, Stability Conditions of Fuzzy Systems and Its Application to Structural and Mechanical Systems, Advances in Engineering Software 37 (9) (2006) 624–629.
- Q. Shen, B. Jiang, V. Cocquempot, Fault-Tolerant Control for T–S Fuzzy Systems with Application to Near-Space Hypersonic Vehicle with Actuator Faults, IEEE Transactions on Fuzzy Systems 20 (4) (2011) 652–665.
- T. Terano, K. Asai, M. Sugeno, Fuzzy Systems Theory and Its Applications, Academic Press Professional, Inc., 1992.
- B. Bede, Fuzzy Sets, Springer, 2013. .
- M. Hukuhara, Integration des Applications Mesurables dont la Valeur est un Compact Convexe, Funkcialaj Ekvacioj 10 (3) (1967) 205–223.
- P. Diamond, P. Kloeden, Metrics of Fuzzy Sets: Theory and Applications, World Scientific, 1994.
- R. Rodríguez-López, Comparison Results for Fuzzy Differential Equations, Information Sciences 178 (6) (2008) 1756–1779.
- R. Rodríguez-López, Monotone Method for Fuzzy Differential Equations, Fuzzy Sets and Systems 159 (16) (2008) 2047–2076.
- T. Allahviranloo, Fuzzy Fractional Differential Operators and Equations, Vol. 397, Springer, 2020.